# SDR ASMF200612001

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 40,574 hours, 32,035 cycles
- Engine: Pwa JT8D219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX411592
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 10,146 hours, 6,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO RT HYDRAULIC SYSTEM LOST. DURING MAINTENANCE CHECK, THE HYDRAULIC CONTAINER WAS EMPTY AND WITH A DRIP IN THE RT AFT CARGO COMPARTMENT. AIRCRAFT WAS SENT TO THE HANGAR AND A BROKEN LINE IN THE RT HYDRAULIC SYSTEM MODULE AND (3) CLAMPS WERE DETECTED WITH DAMAGES. CLAMPS, HYDRAULIC PUMP, HYDRAULIC UNION AND WATER SEPARATORS WERE REPLACED IAW MM 20-10-13, 29-10-05, 29-10-00 AND 21-20-00, TESTED CORRECT. DURING OVERNIGHT CHECK, ENGINE AND PRESSURIZATION TESTS WERE PERFORMED IAW MM 71-00-00 AND 21-00-00, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM LANDING WEIGHT IS 58,060 KGS. AND AIRCRAFT LANDED WITH 44750 KGS.
